A 17-year-old male asked:
On bystolic (nebivolol) for high blood pressure and b/p got to 100/45. pulse-70. is this to low? i skipped it today and it still remained low. do i take it today?
1 doctor answer • 3 doctors weighed in
Cardiology 32 years experience
Low BP: If you are feeling lightheaded or dizzy then perhaps the blood pressure is too low for you. You may need a lower dose of bystolic (nebivolol) especially if your BP remains low despite skipping a dose. Keep checking your BP and heart rate twice daily and talk to your doctor whether or not you should continue bystolic (nebivolol).
5.6k viewsReviewed >2 years ago
Last updated Dec 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.